# SDR HALA0218082100396

- Difficulty date: August 20, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 32,418 hours, 600 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAV SMOKE ECAM & MASTER WARNING FOR 10-15 SECONDS, FA'S INSPECTED W/ NO SMOKE OR SMELL -SIGNAL FROM LAV "D". RESET C/B CIDS NR 1 & NR 2 NO FAULTS NOTED, NO MESSAGE, OK TO CONTINUE. SYSTEM TESTED OK.
